# SDR AALA20160124002

- Difficulty date: January 24, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737823
- Aircraft serial: 33209
- Aircraft time: 18,978 hours, 7,488 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A64021
- Condition: Warped
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  MLG BULKHEAD WEB AT FS 663.75 HAS THREE AREAS OF DEFLECTION, BETWEEN LBL 25 & LBL 45.  REPAIRED BULKHEAD WEB IAW SRM 57-10-10-2R-3 & EA 257421.
